Alert archive / Wisconsin / River Flood Advisories in 2017
River Flood Advisory 8, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood advisory at Apr 21, 2017, 10:22 AM CDT for Florence County, Marinette County, Wisconsin; Dickinson County, Menominee County, Michigan. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2017, 10:22 AM CDT (15:22 UTC)
- Expired
- Apr 22, 2017, 10:18 PM CDT
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Dickinson County, MI, Menominee County, MI, Florence County, WI, Marinette County, WI
The radar
The Marquette radar (KMQT), 89 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Menominee River below Big Quinnesec Falls Dam (BGQW3).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
900 WGUS83 KGRB 211522 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1022 AM CDT Fri Apr 21 2017 ...The National Weather Service in Green Bay has issued a Flood Advisory for the Menominee River...Memoninee River... Menominee River near Kingsford affecting Dickinson...Florence and Marinette Counties Memoninee River near Big Quinnesec Falls Dam affecting Dickinson...Menominee...Florence and Marinette Counties Synoptic conditions continue to support high flows on area rivers and streams. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to developments by listening to NOAA Weatherradio. Flood statements are normally updated twice a day. && MIC043-WIC037-075-230318- /O.NEW.KGRB.FL.Y.0007.170421T1522Z-170423T0318Z/ /KFDM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1022 AM CDT Fri Apr 21 2017 The National Weather Service in Green Bay has issued a * Flood Advisory for The Menominee River near Kingsford * At 9:30 AM Friday The flow was 7612 cfs. * Forecast...The river is forecast to reach maximum stage of MSG feet . * At 8000 cfs, Flows at this rate downstream from the Kingsford dam may impact some shoreline structures. && LAT...LON 4583 8811 4581 8806 4576 8806 4581 8817 $$ MIC043-109-WIC037-075-230318- /O.NEW.KGRB.FL.Y.0008.170421T1522Z-170423T0318Z/ /BGQW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1022 AM CDT Fri Apr 21 2017 The National Weather Service in Green Bay has issued a * Flood Advisory for The Memoninee River near Big Quinnesec Falls Dam * At 9:30 AM Friday The flow was 8403 cfs. * Forecast...The river is forecast to reach maximum stage of MSG feet . * At 5000 cfs, While flooding is not expected...rivers flows are high or expected to increase. Recreational interests should monitor the river. Property owners adjacent to the river should consider protecting shoreline equipment including docks piers and boats. && LAT...LON 4588 8811 4579 8790 4572 8790 4579 8819 $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood advisory went out at Apr 21, 6:13 AM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 21, 6:13 AM CDT, 4 hours 9 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 613 AM CDT Fri Apr 21 2017 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 327 AM CDT Fri Apr 21 2017 Light precipitation will continue to exit east as a mid level PV anomaly associated with a mid level trof moves through the western Great Lakes. Precipitation will mainly be liquid across the southern cwa, with some snow mixed in across north-central Wisconsin. Given the paucity of moisture this is not expected to amount to much. Once this feature tracks off to the east, dry air evident on water vapor satellite imagery over the upper Mississippi Valley will advect in. This will clear out the clouds from west to east today as high pressure builds in across the western Great Lakes region this afternoon. Highs today should recover back into the 50s with a late April sun angle. Overnight the aforementioned high will settle in, bringing clear skies and light winds. This will give the region ideal radiating conditions, allowing temperatures to tumble across the region. Given these conditions will lower mins tonight, especially across north-central Wisconsin, with expected lows ranging from the 20s across north-central Wisconsin, with low to mid 30s across central and east-central Wisconsin. Dry weather is expected to continue into Saturday as return flow and abundant sunshine allow highs to soar into the low 60s away from Lake Michigan during the afternoon hours. Near the lake highs should remain in the 50s. .LONG TERM...Saturday Night Through Thursday Issued at 327 AM CDT Fri Apr 21 2017 Mainly dry weather is expected across the forecast area through Monday, though there is a slight chance for rain across northern Wisconsin Sunday night and Monday in the vicinity of a stalled cold front. Precipitation near the Michigan border could be in the form of a wintry mix or snow late Sunday night. Rain chances will spread across the entire area Monday night as a surface low passes to the north of the state and a mid level short wave trough moves across northern Wisconsin. Models start to diverge Tuesday night, so have kept with the blended model solution for the remainder of the forecast. There is a chance for showers Tuesday night, mainly in the eastern and southern parts of the area. Showers are possible again in central and east central Wisconsin Wednesday and there is a chance for showers across the entire area Wednesday night. Rain will mix with and then change to snow mainly along and north of Highway 29 by 12Z Thursday. Precipitation will change back to all rain Thursday morning and rain will become likely across much of the area by Thursday evening. High temperatures will be near or above normal Sunday through Tuesday. After that, mainly cooler than normal highs will prevail for Wednesday and Thursday. && .AVIATION...for 12Z TAF Issuance Issued at 610 AM CDT Fri Apr 21 2017 Despite breaks in the clouds this morning, sunrise should fill back in the MVFR deck as rising motion creates cumulus clouds. The deck will eventually erode to mostly clear skies by the afternoon as drier air advects in from the west. Clear skies and VFR conditions with light winds are expected tonight as high pressure moves through the western Great Lakes. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......MG AVIATION.......Kurimski
Hazardous weather outlook, Apr 21, 3:48 AM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 348 AM CDT Fri Apr 21 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-220900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 348 AM CDT Fri Apr 21 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Heavy rainfall from last night will keep some rivers and streams in northeast Wisconsin above bankfull, or above flood stage. Please see the appropriate flood statements or hydrologic statements for more in-depth details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No widespread hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-220900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 348 AM CDT Fri Apr 21 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Conditions hazardous to small craft will continue this morning, due to gusty northwest winds and high waves. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Conditions hazardous to small craft are also possible Monday into Tuesday. Kurimski/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 10:22 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
Nearby
River Flood Advisories in Wisconsin, 2017River Flood Advisories in Michigan, 2017Every river flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.